Obserwuj
Alexandre Almeida
Alexandre Almeida
CIDMA, Department of Mathematics, University of Aveiro
Zweryfikowany adres z ua.pt - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Maximal and potential operators in variable exponent Morrey spaces
A Almeida, J Hasanov, S Samko
Walter de Gruyter GmbH & Co. KG 15 (2), 195-208, 2008
2442008
Besov spaces with variable smoothness and integrability
A Almeida, P Hästö
Journal of Functional Analysis 258 (5), 1628-1655, 2010
2172010
Maximal, potential and singular type operators on Herz spaces with variable exponents
A Almeida, D Drihem
Journal of Mathematical Analysis and Applications 394 (2), 781-795, 2012
1642012
Characterization of Riesz and Bessel potentials on variable Lebesgue spaces
A Almeida, S Samko
Journal of Function Spaces 4, 113-144, 2006
782006
Wavelet bases in generalized Besov spaces
A Almeida
Journal of mathematical analysis and applications 304 (1), 198-211, 2005
632005
Pointwise inequalities in variable Sobolev spaces and applications
S Samko, A Almeida
Zeitschrift für Analysis und ihre Anwendungen 26 (2), 179-193, 2007
492007
Embeddings of variable Hajłasz–Sobolev spaces into Hölder spaces of variable order
A Almeida, S Samko
Journal of mathematical analysis and applications 353 (2), 489-496, 2009
462009
Approximation in Morrey spaces
A Almeida, S Samko
Journal of Functional Analysis 272 (6), 2392-2411, 2017
422017
Fractional and hypersingular operators in variable exponent spaces on metric measure spaces
A Almeida, S Samko
Mediterranean Journal of Mathematics 6 (2), 215-232, 2009
412009
Riesz and Wolff potentials and elliptic equations in variable exponent weak Lebesgue spaces
A Almeida, P Harjulehto, P Hästö, T Lukkari
Annali di Matematica Pura ed Applicata (1923-) 194, 405-424, 2015
352015
Atomic and molecular decompositions in variable exponent 2-microlocal spaces and applications
A Almeida, A Caetano
Journal of Functional Analysis 270 (5), 1888-1921, 2016
322016
Inversion of the Riesz potential operator on Lebesgue spaces with variable exponent
A Almeida
FRACTIONAL CALCULUS AND APPLIED ANALYSIS 6 (3), 311-327, 2003
282003
Variable exponent Besov–Morrey spaces
A Almeida, A Caetano
Journal of Fourier Analysis and Applications 26 (1), 5, 2020
222020
On 2-microlocal spaces with all exponents variable
A Almeida, A Caetano
Nonlinear Analysis: Theory, Methods & Applications 135, 97-119, 2016
222016
Interpolation in variable exponent spaces
A Almeida, P Hästö
Revista matemática complutense 27, 657-676, 2014
202014
Approximation in generalized Morrey spaces
A Almeida, S Samko
Georgian Mathematical Journal 25 (2), 155-168, 2018
162018
Real interpolation of generalized Besov-Hardy spaces and applications
A Almeida, A Caetano
Journal of Fourier Analysis and Applications 17, 691-719, 2011
162011
Handebol: conceitos e aplicações
AG ALMEIDA, CJ DECHECHI
São Paulo: Manole, 2012
152012
Generalized Hardy spaces
A Almeida, AM Caetano
Acta Mathematica Sinica, English Series 26, 1673-1692, 2010
152010
On the invariance of certain vanishing subspaces of Morrey spaces with respect to some classical operators
AÇ Alabalik, A Almeida, S Samko
Banach Journal of Mathematical Analysis 14 (3), 987-1000, 2020
132020
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20